We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Primes in divisibility sequences.

Everest, G. and Ward, T. (2001) 'Primes in divisibility sequences.', Cubo matemática educacional., 3 (2). pp. 245-259.


We give an overview of two important families of divisibility sequences: the Lehmer--Pierce family (which generalise the Mersenne sequence) and the elliptic divisibility sequences. Recent computational work is described, as well as some of the mathematics behind these sequences.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:UNSPECIFIED
Record Created:12 Oct 2012 12:35
Last Modified:19 Oct 2012 14:23

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library